Constant mean curvature surfaces in Euclidean and Minkowski 3-spaces

Publication: Research - peer-reviewConference article – Annual report year: 2008

View graph of relations

Original languageEnglish
JournalJournal of Geometry and Symmetry in Physics
Publication date2008
Volume12
Pages15-26
ISSN1312-5192
StatePublished

Conference

ConferenceXth International Conference on Geometry, Integrability and Quantization
CityVarna, Bulgaria
Period01/01/08 → …
Download as:
Download as PDF
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
Word

ID: 3235672